MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "an abnormality occurred at the distal end of the device.After firing, the clip detached, making vessel ligation impossible." a new unit was used to proceed with the procedure.No patient injury or consequence reported.The patient status is reported as "fine.".
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one unit of ae05ml auto endo5 ml for investigation.The serial number is (b)(6).The returned sample was visually examined without magnification.The trigger was returned unengaged, and the jaws were open with the indicator clip partially loaded.A sink mark was observed on the right handle, r & d determined that the sink hole was in the acceptable range of normal and would not impact the device's functionality.There was evidence of biological material observed on the device.Functional testing was performed.When the trigger was fully engaged, the ratchet sounds could be heard and the jaws mechanism functioned as intended.The indicator clips loaded into the jaws, as the device was empty.The device was disassembled, and the trigger ears were observed to be intact, and the ratchet area had a suffice amount of grease.The knob assembly had no visible damage, and the jaw assembly was correctly assembled and displayed no signs of damage/defects.The jaws and feeder tip were undamaged.No damage was found on the box, channel or any of the tabs as well.No defects or damage were found on the device.It is important to return the device with clips remaining in order for a complete functional test to occur.No conclusive findings were able to be determined for this device.The ifu for this product was reviewed as a part of this complaint investigation.The ifu for this product states, "mishandling of appliers may result in improper load and/or closure of the ligating clip." the device was returned with no clips remaining, so a functional test could not be performed.No damage or defects were observed on the device, and no conclusive findings could be determined for this sample, so no corrective actions are required at this time.The reported complaint of "clip(s) not loading properly" could not be confirmed based upon the sample received.Functional testing was performed on the device.The trigger was engaged and ratchet sounds were observed and the jaws opened and closed as intended.Only the indicator clip loaded into the jaws, as no clips remained.The device was disassembled, and the trigger ears were observed to be intact, and the ratchet area had a suffice amount of grease.The knob assembly had no visible damage, and the jaw assembly was correctly assembled and displayed no signs of damage/defects.The jaws and feeder tip were undamaged.No damage was found on the box, channel or any of the tabs as well.No defects or damage were found on the device.It is important to receive the device with clips remaining in order to perform a complete functional test, to determine the root cause of the defect.No damage or defects were observed on the device, and no conclusive findings could be determined for this sample.A dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24874818
Report Number3003898360-2026-00177
Device Sequence Number10084396
Product Code FZP
UDI-Device Identifier14026704741868
UDI-Public(01)14026704741868(11)250516(17)261113(10)73E2500402(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAE05ML
Device Lot Number73E2500402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown